Pill Identifier App

Cialis (Tadalafil) - Jul 8, 2005

July 8, 2005

Audience: Urologists, Ophthalmologists and other healthcare professionals

[Posted 07/08/2005] FDA notified healthcare professionals of updated labeling for Cialis, Levitra and Viagra to reflect a small number of post-marketing reports of sudden vision loss, attributed to NAION (non arteritic ischemic optic neuropathy), a condition where blood flow is blocked to the optic nerve. FDA advises patients to stop taking these medicines, and call a doctor or healthcare provider right away if they experience sudden or decreased vision loss in one or both eyes. Patients taking or considering taking these products should inform their health care professionals if they have ever had severe loss of vision, which might reflect a prior episode of NAION. Such patients are at an increased risk of developing NAION again. At this time, it is not possible to determine whether these oral medicines for erectile dysfunction were the cause of the loss of eyesight or whether the problem is related to other factors such as high blood pressure or diabetes, or to a combination of these problems. The new labeling information is available along with additional information for healthcare providers and consumers at:

Cialis (http://www.fda.gov/cder/drug/infopage/cialis/default.htm)
Levitra (http://www.fda.gov/cder/drug/infopage/vardenafil/default.htm)
Viagra (http://www.fda.gov/cder/consumerinfo/viagra/viagra.htm)

View comments

Hide
(web5)